Here I am again. Although I cannot seem to get blogger to work properly, at least I am able to write in paragraphs and have it post the way I have written it!
When I left off in yesterday's Life with Lynnie (LwL) entry, I described how sick I had felt.
As I mentioned, I was up all night, last Thursday night. Much sicker than I had been in a long time.
By about 7:00 a.m. Friday morning, my body seemed to calm down and stop retching.
It was about that time when, instead of having to get up and go into the bathroom again, I actually fell asleep. Or, maybe I passed out. I have no idea, truly. I just know that for some reason, I was out like a light.
Last Friday, I don't recall eating anything. In fact, there's much I don't recall about that day. Including the fact that my daughter B had called me.
Apparently, we spoke by phone. In what seems like a dream I seem to be able to visualize this, but in reality, I don't recall a word that was said.
Other than to get up and use the bathroom, I don't recall getting out of bed. I'm not even sure if I did that. At least, until around late afternoon.
Yes, I posted a LwL entry I had pre-written, and spent some time on Facebook (FB). But, after talking with my daughter P, I was so exhausted, I fell back into bed, immediately afterwards.
Unlike my normal habits, I went to bed early that night, and never moved a muscle until late Saturday morning. Or, was it early Saturday afternoon. I truly cannot recall.
On Saturday afternoon, after I found myself fully awake, I looked over the pharmacy information sheets again. I found it thoroughly upsetting that my doctor who cares for my diabetes would even write prescriptions for these medications.
After all, he had it in his file, that I have a sensitive stomach. And, he knew these medications could cause me problems.
Okay. I realize that you may think I'm being picky, but I assure you, I am not.
Years ago, after being diagnosed with Ankylosing Spondylitis (AS), a rare form of Rheumatoid Arthritis (RA), and after almost losing my eye to Iritis (I), which is a side-effect of the AS, I had been prescribed various types of anti-inflammatory agents. Many didn't seem to work.
Then, I was prescribed Naproxen. To read more about this, please click on this LINK.
1,000 mg. twice daily, was my dosage. At this time, I was taking it by mouth. However, I experienced pain similar to what I endured in this episode I am writing about.
It was so bad, that my doctor sent me for a scope to be done. It took the physician only a handful of seconds to remove the scope and to tell me what was wrong.
The medication was eating my stomach and stomach lining.
No more medications by mouth for me!
That's what I was told at the time. Then, I was forced to take it, rectally. At least, until I began having bowel troubles.
I can recall being so upset that I just wanted to scream!
Instead, I stopped taking all medications. And, I began doing vitamin therapy.
Until I became diabetic, I never took medications again, by mouth. Except for the occasional antibiotic, if it was necessary.
Yes. I did this. In faith, I did it. Believing that God would help me. And, He did.
That reminds me of Hebrews 11:1, "Now faith is the substance of things hoped for, the evidence of things not seen."
At that time years ago, I had no idea if what I did was going to be good or not good, for me. But, I had faith.
Just as I do, now.
By the way, I want to thank you for praying for me. Please continue. Thank you. May God bless you.
As I am sure you can guess, there's more to be said about this situation. But, it will have to wait, until tomorrow.
Until next time...
If you would like to comment, please e-mail: firstname.lastname@example.org